# SDR ASOA201001739

- Difficulty date: October 27, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,894 hours, 13,648 cycles
- Engine: Ge CF34*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Str 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOKING FWD FROM AVIONICS BAY STR 26, RT HAS CORROSION IN SEVERAL PLACES GOING FWD (MARKED) AVIONICS BAY .  REMOVED CORROSION FOUND OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  FABRICATED NEW STRINGER IAW REO 670-53-21-262.  REPLACED STRINGER IAW REO 670-53-21-262 AND SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-20-001-001-A01.
